JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON PARTIAL SIGN-SOLVABILITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON PARTIAL SIGN-SOLVABILITY
Hwang, Suk-Geun; Park, Jin-Woo;
  PDF(new window)
 Abstract
In this paper we prove that if AX
 Keywords
sign-solvable linear system;partial sign-solvable linear system;
 Language
English
 Cited by
 References
1.
L. Bassett, The scope of qualitative economics, Rev. Econ. Studies 29 (1962), 99-132 crossref(new window)

2.
L. Bassett, J. Maybee, and J. Quirk, Qualitative economics and the scope of the correspondence pronciple, Econometrica 36 (1968), 544-563 crossref(new window)

3.
R. A. Brualdi and B. L. Shader, Matrices of sign-solvable linear systems, Cam bridge University Press, New York, 1995

4.
H. Minc, Nonnegative matrices, Wiley, New York, 1988

5.
P. A. Samuelson, Foundations of Economic Analysis, Harvard University Press, Cambridge, 1947

6.
P. A. Samuelson, Foundations of Economic Analysis, Atheneum, New York, 1971